# SDR CA190401019

- Difficulty date: March 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 11,612 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Bolt
- Condition: Missing
- Location: Ac Alternator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) ALTERNATOR WAS REPLACED ON JAN 31/2019, ON MARCH 12TH AIRCRAFT EXPERIENCED ANOTHER ELECTRICAL FAILURE DURING FLIGHT (PILOT FAILED TO ACKNOWLEDGE DISCHARGE SHOWING ON AMMETER UNTIL AIRCRAFT SYSTEMS BEGAN TO FAIL) ON RETURN TO BASE INSPECTION CARRIED OUT AND FOUND BELT HAD FALLEN OFF OF ALTERNATOR, ON FURTHER INSPECTION FOUND LOWER ALTERNATOR BOLT MISSING. AFTER DISCUSSING WITH THE SIGNING ENGINEER OF THE ALTERNATOR INSTALLATION ON JAN 31ST, IT IS UNKNOWN IF THE NUT WAS EVER INSTALLED OR IF IT WAS JUST PUT ON FINGER TIGHT AND NEVER TORQUED.  THE COMPANY QA PROCESS HAS DETERMINED THAT SEVERAL HUMAN FACTORS MAY HAVE CONTRIBUTED TO THIS INCIDENT AND ADDITIONAL TRAINING HAS BEEN CARRIED OUT WITH THE INDIVIDUALS INVOLVED.
